# SDR SWAA2024071812675

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 69,818 hours, 43,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY- EMERGENCY LIGHTS PA-3-ALL CB TRIPPED. RESET W/SEAN IN MOC; NO 10 DAY HISTORY. SYSTEM NORMAL.<[01] INFO ONLY; NOTED BY MX
